MathSciNet Relay Station
MathSciNet bibliographic data
MR1946396 58J32 (35B65 35J25 35J60)
Dindoš, Martin Existence and uniqueness for a semilinear elliptic problem on Lipschitz domains in Riemannian manifolds. II. Trans. Amer. Math. Soc. 355 (2003), no. 4, 1365–1399.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement